# SDR UIEA2021022100376

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG L/H CORE COWL AFT FRAME MID AND LOWER CLEARANCE HOLE FOUND 2EA CHAFING MARK.( NO.2 ENG LH CORE COWL AFT FRAME MID AND LOWER CLEARANCE HOLE CHAFED AREA REPAIRED AS PER SRM 54-45-01-2R-10 REPAIR 10. )
